$ 31.04

ATI CAPSTONE PHARMACOLOGY ASSESSMENT 1 AND 2 EXAM LATEST EXAM 2024|ALL QUESTIONS AND CORRECT VERIFIED ANSWERS|100% GUARANTEED TO PASS!|ALREADY GRADED A+/BRAND NEW VERSION

ATI CAPSTONE PHARMACOLOGY ASSESSMENT 1 AND  2 EXAM LATEST EXAM 2024|ALL QUESTIONS AND  CORRECT VERIFIED ANSWERS|100% GUARANTEED TO PASS!|ALREADY GRADED A+/BRAND NEW VERSION

ATI CAPSTONE PHARMACOLOGY ASSESSMENT 1 AND
2 EXAM LATEST EXAM 2024|ALL QUESTIONS AND
CORRECT VERIFIED ANSWERS|100% GUARANTEED TO PASS!|ALREADY GRADED A+/BRAND NEW VERSION




a nurse is caring for a client who is receiving morphine, what assessment is priority - ANSWER-RR

a nurse is assessing a client who has been using beclomethasone for 2 weeks to manage her asthma, what is the priority to report to the provider - ANSWER-bronchospasms

a nurse is providing teaching to a client who has a new prescription for beclomethasone inhaler to use with an albuterol inhaler for asthma maintenance, what should the nurse instruct? - ANSWER-you should gargle with water after each use of this inhaler

a nurse is planning a staff education session on AE of meds, what info should the nurse discuss about anticholinergic adverse effects? - ANSWER-blurred vision tachycardia constipation

a nurse is providing teaching to a client who has a new prescription for guaifenesin, what info regarding the action of guaifenesin should the nurse include in the teaching? - ANSWER-guaifenesin increases cough production

a nurse is preparing to administer verapamil to a client who is 2 days postmyocardial infarction. the nurse should monitor the client for which of the following outcomes as therapeutic response to the medication? - ANSWER-decreased anginal pain

a nurse is providing teaching to a client who has a new prescription for levothyroxine, which statement indicates understanding of the teaching? - ANSWER-"i might not realize the full effect of the medication for several weeks"

take on empty stomach with glass of water, first thing in the morning 30-60min prior to breakfast

a nurse is assessing a client who has HF is taking digoxin. the nurse should monitor the client for which of the following manifestations as an indication of digoxin toxicity to report to the provider? - ANSWER-vomiting

(n/v, anorexia, blurred vision)

a nurse is providing teaching for a pt with a prescription for oral metronidazole, what is the priority teaching point? - ANSWER-you should report a rash to your provider

Preview document (3 of 23 pages)

Unlock document

Download all 23 pages for $ 31.04

Add document to cart
Report document Report document

Knoowy benefits

$ 31.04

Add document to cart
  • check Money back guarantee
  • check Documents can be downloaded immediately
  • check $0.50 discount when paying with balance
  • check Receive free quiz questions with document

Specifications

Seller

NURSE001

127 documents uploaded


Quality Over Quantity; I am a strong believer in quality and reliable educational journey and therefore offer high-quality study docs,
Comprehensive resources in various subjects. Meticulously Curated, Accurate, Clear, and Affordable. Updated Regularly.
Download For Excellence. Good Luck and All the Best. You Got This!

Earn from your summaries?

icon 2

Do you make summaries or do you have any completed assignments? Upload your documents to Knoowy and earn money.

Upload document
Log in via e-mail
New password
Subscribe via e-mail
Shopping cart

Deal: get 10% off when you purchase 3 or more items!

Deal: get 10% off when you purchase 3 or more items!

[Inviter] gives you € 2.50 to purchase summaries

At Knoowy you buy and sell the best studies documents directly from students. <br> Upload at least one item, please help other students and get € 2.50 credit.

Register now and claim your credit